# SDR 2020F00237

- Difficulty date: April 11, 2020
- Submitted: April 11, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T1204
- Condition: Cracked
- Location: Fuselage
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N3078 DISCREPANCY: AFT CARGO FRAME WEB CRACKED AT STA-1153 RBL-18. CORRECTIVE ACTION: REMOVED, FABRICATED, AND INSTALLED FRAME WEB AT AFT CARGO STA-1153, RBL-44 TO LBL-44 IAW B767-200 SRM 51-40-05, 51-30-01 AND 51-40-02.
